# SDR HALA2018031600107

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 16,132 hours, 4,100 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 43792190001
- Part serial: 74973
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AIR OIL HEAT EXCHANGER,  LEAK EVIDENT DURING IDLE RUN.  THE RT ENGINE AIR/OIL HEAT EXCHANGER WAS REPLACED IAW AMM 79-21-51-400-803-A.  LEAK TESTED IAW AMM 71-00-00-700-827-A. NO LEAKS EVIDENT.
